# SDR DLM88953157

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Aft Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED, SPARKS WITH SMOKE MOMENTARILY IN RT AFT LAV FROM AREA OF FWD MIRROR LIGHT NEXT TO DOOR FRAME, WHEN DOOR CLOSED AND LOCKED.  INSPECTION FOUND WIRE FROM DOOR SW CHAFED AND SHORTED TO FRAME FOR THE AFT LAV OCCUPIED SIGN.  REMOVED AND TIED BACK WIRE PULLED AND COLLARD C/B FOR AFT LAV OCCUPIED SIGN.  WIRE REPAIRED, FWD TO MCO AND PLAC 480194001.
